# SDR AALA201711159030

- Difficulty date: November 13, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 68,046 hours, 8,613 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62773319
- Part serial: 0765
- Condition: Low Pressure
- Location: L3 Door
- Part time: 11,713 hours, 1,348 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  L3 DOOR EMERGENCY EVACUATION SLIDE PRESSURE GAUGE IS IN THE RED.  REMOVED AND REPLACED SLIDE PER SIC 25-94-25.  OPERATIONAL CHECK GOOD.
